# SDR DALA2025070905179

- Difficulty date: July 7, 2025
- Submitted: July 9, 2025
- Operation: Air carrier
- Aircraft: N663DN
- Make and model: Boeing 757232
- Aircraft serial: 24992
- Aircraft time: 86,803 hours, 40,481 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Repair
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 663 DTA MONITOR INSPECTION LOG REF ERA 627481-14 THE FUSELAGE FRAME AT BSTA 1300 WAS FOUND WITH EXISTING REPAIR DENTED BETWEEN S-25R AND S-27R. CORRECTIVE ACTION: REF ERA 627481-14AD. (1069703)
